More on the isomorphism su(2) ⊗ su(2) ≅ SO(4)

Kazuyuki Fujii, Hiroshi Oike, Tatsuo Suzuki

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

In this paper, we revisit the isomorphism SU(2) ⊗ SU(2) ≅ SO(4) to apply to some subjects in Quantum Computation and Mathematical Physics. The unitary matrix Q by Makhlin giving the isomorphism as an adjoint action is studied and generalized from a different point of view. Some problems are also presented. In particular, the homogeneous manifold SU(2n)/SO(2n) which characterizes entanglements in the case of n = 2 is studied, and a clear-cut calculation of the universal Yang-Mills action in (hep-th/ 0602204) is given for the abelian case.

Original languageEnglish
Pages (from-to)471-485
Number of pages15
JournalInternational Journal of Geometric Methods in Modern Physics
Volume4
Issue number3
DOIs
Publication statusPublished - 2007 May
Externally publishedYes

Fingerprint

isomorphism
quantum computation
physics

Keywords

  • Bell bases
  • Quantum computation
  • Representation theory

ASJC Scopus subject areas

  • Physics and Astronomy (miscellaneous)

Cite this

More on the isomorphism su(2) ⊗ su(2) ≅ SO(4). / Fujii, Kazuyuki; Oike, Hiroshi; Suzuki, Tatsuo.

In: International Journal of Geometric Methods in Modern Physics, Vol. 4, No. 3, 05.2007, p. 471-485.

Research output: Contribution to journalArticle

@article{f2b3e0fda0d84607b197b74d5329716a,
title = "More on the isomorphism su(2) ⊗ su(2) ≅ SO(4)",
abstract = "In this paper, we revisit the isomorphism SU(2) ⊗ SU(2) ≅ SO(4) to apply to some subjects in Quantum Computation and Mathematical Physics. The unitary matrix Q by Makhlin giving the isomorphism as an adjoint action is studied and generalized from a different point of view. Some problems are also presented. In particular, the homogeneous manifold SU(2n)/SO(2n) which characterizes entanglements in the case of n = 2 is studied, and a clear-cut calculation of the universal Yang-Mills action in (hep-th/ 0602204) is given for the abelian case.",
keywords = "Bell bases, Quantum computation, Representation theory",
author = "Kazuyuki Fujii and Hiroshi Oike and Tatsuo Suzuki",
year = "2007",
month = "5",
doi = "10.1142/S0219887807002120",
language = "English",
volume = "4",
pages = "471--485",
journal = "International Journal of Geometric Methods in Modern Physics",
issn = "0219-8878",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "3",

}

TY - JOUR

T1 - More on the isomorphism su(2) ⊗ su(2) ≅ SO(4)

AU - Fujii, Kazuyuki

AU - Oike, Hiroshi

AU - Suzuki, Tatsuo

PY - 2007/5

Y1 - 2007/5

N2 - In this paper, we revisit the isomorphism SU(2) ⊗ SU(2) ≅ SO(4) to apply to some subjects in Quantum Computation and Mathematical Physics. The unitary matrix Q by Makhlin giving the isomorphism as an adjoint action is studied and generalized from a different point of view. Some problems are also presented. In particular, the homogeneous manifold SU(2n)/SO(2n) which characterizes entanglements in the case of n = 2 is studied, and a clear-cut calculation of the universal Yang-Mills action in (hep-th/ 0602204) is given for the abelian case.

AB - In this paper, we revisit the isomorphism SU(2) ⊗ SU(2) ≅ SO(4) to apply to some subjects in Quantum Computation and Mathematical Physics. The unitary matrix Q by Makhlin giving the isomorphism as an adjoint action is studied and generalized from a different point of view. Some problems are also presented. In particular, the homogeneous manifold SU(2n)/SO(2n) which characterizes entanglements in the case of n = 2 is studied, and a clear-cut calculation of the universal Yang-Mills action in (hep-th/ 0602204) is given for the abelian case.

KW - Bell bases

KW - Quantum computation

KW - Representation theory

UR - http://www.scopus.com/inward/record.url?scp=34447102492&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34447102492&partnerID=8YFLogxK

U2 - 10.1142/S0219887807002120

DO - 10.1142/S0219887807002120

M3 - Article

VL - 4

SP - 471

EP - 485

JO - International Journal of Geometric Methods in Modern Physics

JF - International Journal of Geometric Methods in Modern Physics

SN - 0219-8878

IS - 3

ER -